# SDR FDEA200903020797

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A572466660000
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING PANEL NR 572 LB HAS THE TOP SURFACE LAMINATE PEELED.  REPAIRED PANEL NR 572 LB BY REMOVING DAMAGED ALUMINUM FOIL AND REPLACING IT WITH EXPANDED COPPER SCREEN AND BONDING IT IN PLACE AND REFINISHING IAW FEDEX DWG SR 27-53-011 AND FEDEX EA 6-5720-127921 "WINGS - LT WING FLAP HINGE DEFLECTOR PANELS NR 572 GB, 572 CB AND 572 LB".
